# SDR AALA20010539

- Difficulty date: March 15, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON METAL FLOORBOARD STATION 148 RBL 18.  INSTALLED NEW SERVICEABLE FLOORBOARD AND FASTENERS AND SEALED AROUND EDGES SRM 51-01.  (M)
